Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having blotchy red rash on my trunk, increases with warm weather. Fungal and advised to use anti sebhorriac shampoo daily 30 mins before shower. Applied for one hour at night, had bad allergy rash

I have a blotchy red rash on my trunk that lasts all year but increases during the warm weather. I went to a dermatologist and was told it was fungal and to use anti sebhorriac shampoo daily 30 mins before shower. I don t have 30 mins. So I put it on for an hour one night n got a bad allergy rash. It seems fungal but I think I need an oral treatment because its so bad and all over. I am also a borderline diabetes.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
LOOKS FUNGAL
TAKE TAB FRCAN 150 MGM ONCE A WEEK FOR 6 WEEK
APPLY CANDID OINTMENT MORNING AND EVENING
KEEP AREA DRY
U CAN USE CANDID POWDER ALSO
PUT A SMAAL AMOUNT OF POTASSIUM PERMEGNATE CRYSTAL IN THE WATER YOU TAKE BATH
APPLY FOR LONG TIME AS FUNGUS IN DIABETES TAKE LONG TIME TO GO
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor